# SDR USAA2012032000003

- Difficulty date: March 3, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT BS 377.7 & BETWEEN LBL 54 TO LBL 60.  REPAIRED FLOORBEAM AT BS 377.7 & BETWEEN LBL 54 TO LBL 60 IAW B757 SRM 53-00-51-2R-5.
